Fran I am sorry, FRAN delte it if you mustthink I have crossed ove to the looney bin sde, I don t know who to tlake to at this hour

Discussion in 'The Watercooler' started by Nanasearching, Jan 25, 2007.

  1. Wiped Out

    Wiped Out Well-Known Member Staff Member

    Adding in more prayers.
     
  2. DDD

    DDD Well-Known Member

    Hey, Nana. I'm thinking of you each day and praying that
    your system clears up soon. It must be upsetting to feel so
    vulnerable when you are such a sharp cookie usually.

    BIG hugs coming your way. Your friend, DDD
     
  3. SunnyFlorida

    SunnyFlorida Active Member

    thinking of you and hoping you feel better soon.

    {{{sunny hugs}}}
     
  4. Suz

    Suz (the future) MRS. GERE

    Pat, how are you feeling tonight? Any better?

    Hugs,
    Suz
     
  5. everywoman

    everywoman Active Member

    Good thoughts and prayers coming your way. When I was sick a few weeks ago the doctor had me on ambien. It apparently didn't agree with my brain. I ended up staying up all night hallucinating. I thought I saw fairies dancing in my room--but had enough sense left to know that they weren't real. Scary moment. I hope that you feel better soon.
     
  6. bby31288

    bby31288 Active Member

    Hope things are better tonight...I will keep you in my prayers.
     
  7. LittleDudesMom

    LittleDudesMom Well-Known Member Staff Member

    Pat,

    :smile: Thinking positive thoughts for improved health :smile:

    Sharon
     
  8. Hound dog

    Hound dog Nana's are Beautiful

    Keeping good thoughts, saying prayers for you dear. Sending many warm ((((hugs)))).
     
  9. amstrong

    amstrong New Member

    Nana,

    Praying for you and hugging you during this tough time. Fell better soon!

    Hugs,
     
  10. Star*

    Star* call 911........call 911

    Pat,

    Chin up and know I've added my prayers to the growing list of people who are here, care about you and wish you well. I went around the bend the first of this week and I'll tell ya...it's a nice place, it makes sense, but you don't want to stay there long. I think your body is having a reaction to the medications and the stress. You aren't crazy. (Not by comparison to me anyway)

    Hugs and Much Love
    Star

    :smile:
     
  11. VickiL

    VickiL New Member

    Pat,

    Sending more prayers your way. When I was going thru the really horrible times with Justin, you were always there for me and kept me strong, so now I'm sending some of that strength your way.
     
  12. Allan-Matlem

    Allan-Matlem Active Member

    Pat, Sending positive thoughts and prayers in your direction

    Allan
     
  13. ForeverSpring

    ForeverSpring Well-Known Member

    Hon, I know how scared you are. I'm not a doctor, but it sounds like bad reactions to all those drugs. I took Cortisone for a year and I call it my "manic" year. It gave me the shakes too. You have to wean off of it, if you can stop taking it, because withdrawing quickly can be lethal, so DON'T. Amitriptylene made me hallucinate. I can not imagine taking both at the same time! And Cymbalta is another antidepressant???? Wow. Look, even after you withdraw, you may not feel "right" for a while because getting your body chemistry back to normal takes time. You are NOT losing your mind, you are overmedicated. (((Hugs))) and stay close to somebody you trust. If you feel you may harm yourself, go to the hospital. I did!!! I felt better having somebody to look after me 24/7.
     
  14. Sara PA

    Sara PA New Member

    Gotta agree with the concerns about the medication.

    Amyltriptiline is an antidepressant which can cause all the side effects than any other antidepressant can cause. From the prescribing information, this is the list of known central nervous system side effects:
    [ QUOTE ]
    CNS and Neuromuscular: Coma; seizures; hallucinations; delusions; confusional states; disorientation; incoordination; ataxia; tremors; peripheral neuropathy; numbness, tingling, and paresthesias of the extremities; extrapyramidal symptoms including abnormal involuntary movements and tardive dyskinesia; dysarthria; disturbed concentration; excitement; anxiety; insomnia; restlessness; nightmares; drowsiness; dizziness; weakness; fatigue; headache; syndrome of inappropriate ADH (antidiuretic hormone) secretion; tinnitus; alteration in EEG patterns.

    [/ QUOTE ]

    Cymbalta is a combination SSRI/SNRI antidepressant much like Efffexor. It can cause mania, suicidal ideation and hostility. These are the known psychiatric side effects:
    [ QUOTE ]
    Psychiatric Disorders — Frequent: anorgasmia, anxiety, hypersomnia, initial insomnia, irritability, lethargy, libido decreased, middle insomnia, nervousness, nightmare, restlessness, and sleep disorder; Infrequent: agitation, bruxism, completed suicide, disorientation, loss of libido, mania, mood swings, orgasm abnormal, pressure of speech, sluggishness, suicide attempt, and tension.

    [/ QUOTE ]

    Stir in a steroid, and these drugs could be causing you a lot of problems.

    HOWEVER, none of these drugs should be stopped abruptly. You MUST taper off all of them. If you aren't safe at home while this happens, you should be hospitalized for your own safety. And you should NOT wait until Friday. Your life is in danger.
     
  15. joybells

    joybells New Member

    Sis

    I didn't see this until tonight because we are having putter problems, but
    C.W. has been talking to Dave and he just tried to get you guys at 9:15 our time
    and there was no answer. Got your message about loosing the phone number but
    C.W. will try again soon.
    All our Love & Prayers

    Joy & C.W. {{{{{{{{{{HUGS}}}}}}}}}}}}}}}

    xoxoxoxoxo Waiting for your call.


    :smile: :smile: :smile:
     
  16. Stella Johnson

    Stella Johnson Active Member

    I just talked to Nana on IM. She is doing much better. Still taking some medications but she is stable now.

    She was having a drug induced psychosis from a combination of steroids and other things.

    Just wanted everyone to know she is much better and seems to be out of the woods.

    Steph
     
  17. tiredmommy

    tiredmommy Well-Known Member

    Thank goodness! Please let her know that my prayers are continuing.
     
  18. DDD

    DDD Well-Known Member

    Thinking of you this morning and hoping life is looking up.
    Hugs. DDD
     
  19. donna723

    donna723 Well-Known Member

    I am so glad! I was really worried there!
    Please take good care of yourself and update us when you feel up to it :smile: